# SDR ASAA2022101340537

- Difficulty date: October 13, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 49,757 hours, 14,931 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A100041
- Part serial: SAIC1311
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN IS CRACKED @STA 129.50. GROUNDED - YES. REPAIRED LEFT HORIZONTAL STAB LOWER SKINS IAW 737-800 SRM 55-10-01-2R-11 THIS IS A CAT B REPAIR WITH A THRESHOLD OF 56,000 CYCLES AND REPETITIVE INSPECTION EVERY 9,000 CYCLES.
